MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954450
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 08/08/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2011 ¿ patient was diagnosed with recurrent ventral hernia thereby underwent laparoscopic repair with the implant of ventralight st mesh (device 1).Per op notes, ¿a recurrent umbilical hernia encountered with incarcerated omentum.An old patch was excised.A piece of ventralight st mesh (device 1) was placed into cover the fascial defect using sorbafix tacks.¿ (note: the old mesh explanted in this procedure was unknown) on (b)(6) 2015 ¿ patient was diagnosed with supraumbilical hernia thereby underwent open repair with the implant of ventralex st mesh (device 2).Per op notes, ¿extensive adhesion confined to anterior abdominal wall along with a small hernia which was located above the umbilicus.A circular ventralex st mesh (device 2) was placed through the hernial sac and secured using tacks.¿ (note: there is mention/visualization of device 1 in this procedure) on (b)(6) 2016 ¿ patient had pain and was diagnosed with recurrent ventral hernia thereby underwent open repair with the implant of ventralex st mesh (device 3).Per op notes, ¿the hernia was located slightly on the medial side was dissected away from the surrounding tissue.A circular ventralex st mesh (device 3) was placed below the peritoneum using sutures.¿ (note: there is mention/visualization of device 1, 2 in this procedure) on (b)(6) 2017 ¿ patient was diagnosed with multiple ventral hernia thereby underwent open repair with the implant of ventralight st mesh (device 4).Per op notes, ¿the hernia located in the fascia was isolated.Lysis of adhesion were carried out.Another small hernia was noted in lower part of wound.A ventralight st mesh (device 4) was placed and fixed to fascia using sutures.¿ (note: there is mention/visualization of device 1, 2, 3 in this procedure) on (b)(6) 2018 ¿ patient was diagnosed with recurrent ventral hernia thereby underwent robotic repair with the removal of meshes (device 1, 2, 3, 4) and implant of ventralight st mesh (device 5).Per op notes, ¿extensive adhesions related to previous ventral hernia repairs were taken down.The recurrent hernia appeared to be middle defect in upper abdomen.The mesh had pulled away and adherent to underlying small bowel.The mesh were freed.A piece of ventralight st mesh was placed into middle of defect and secured circumferentially using sutures.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jan-2017) is considered to be a best estimate.This mdr represents the bard/davol- ventralight st mesh (device 4).Additional supplemental emdr's were submitted to represent the bard/davol- ventralight st mesh (device 1), ventralex st mesh (device 2), ventralex st mesh (device 3) and ventralight st mesh (device 5).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24256331
Report Number1213643-2026-00076
Device Sequence Number9971060
Product Code FTL
UDI-Device Identifier00801741031618
UDI-Public(01)00801741031618(17)181228(10)HUBN0101
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2018
Device Catalogue Number5954450
Device Lot NumberHUBN0101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight114 KG